# SDR DALA2024082608442

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 76,962 hours, 10,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 1L ACTUATOR BOTTLE LOW. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (6068835)
